# SDR 29GA93932083111A

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,436 hours, 41,762 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Switch
- Part number: 1013841377
- Part serial: 1233
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4057 PNS/TPA PILOT REPORTED GEAR WARNING HORN BUTTON DOES NOT SILENCE HORN WITH GEAR UP FLAPS UP AND POWER RETARDED.  REPLACED LANDING GEAR CONTROL SWITCH ASSEMBLY.
